[quote]Dirty Gerdy wrote:
ae = anti-estrogen? What am I missing here?
there shouldn’t be a need for pct after discontinuing corticosteroids…many cortico’s are just slowly tapered down to a small consistant dose or eventually to nothing…
I can eat pickles and have no problems…does this mean I can eat apples too?
does that help?[/quote]
Actually, having witnessed first hand the complications encountered by a cortisone steroid injection, an AI is a damn good idea.
My friend who i have mentioned several times, with the SIJ problems took a large amount into the right SIJ, Apart from the fact that it worsened his condition for a period of time and infact never helped at all, he also experienced testicular atrophy, gyno and basically shutdown.
I cannot find too much info on other cases of this, i havent really looked hard mind, so it may be an isolated incident.
Therefore i would reccomend at minimum a 12 week trt dosage cycle of testosterone (150-250mg/wk) as well as perhaps 5 on 2 off GH protocol (2-3iu perhaps?) as well as running arimidex and having tamoxifen on hand.
Cortico-Steroids, whilst they perhaps have their place in medicine, are a dangerous and not understood drug, as far as UK doctors go so please approach with care.
To make my point on my doctors comment, blood tests were carried out, testosterone levels were terribly low, estrogen & prolactin levels were high (the prolactin however is associated with inflammation and cox 2 pathways at some level so i would not authoritively say that the cortisone inj caused this) and both the gyno and testicular atrophy were examined and confirmed by the doctor, however, it took a second opinion for him to have action taken at which point he was prescribed 25mg daily of adex!!! and no i didnt miss the decimal point out.
Fortunately, we were able to rectify the situ with some letro and nolva, we would have taken the steroids route but other complications prevented that which have been explained else where on this forum.
Hope this info is of value to you O/P.